MAUDE Adverse Event Report: ANGELNI THERMACARE JOINT THERAPY 8HR 4CT; HOT OR COLD DISPOSABLE PACK.

ANGELNI THERMACARE JOINT THERAPY 8HR 4CT; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Flexible
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause and root cause sub class cannot be identified.There was limited device-specific information provided, not batch number or return sample was available for evaluation.Without a batch reference number or a return sample, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.There is not a product quality-related trend identified for the subclass heat cells damaged leaking.The manufacturing operation employ quality control procedures, which include in- process testing, thermal testing, and visual inspection, to ensure the quality of the packaged product.This is a quality complaint liquid leaking.A risk calculation cannot be determined as there is no lot number available for this potential device malfunction.
 
Event or Problem Description
On (b)(6) 2021 , a spontaneous report from the united states was received from a consumer regarding a female of unknown age who was using the thermacare joint therapy 8hr 4ct.Medical history and information regarding usage of concomitant products were not provided.On an unspecified date, the consumer opened her last few packages of thermacare joint therapy 8hr 4ct (lot number: ldy5938067042048; expiration date 30-apr-2023), the liquid dripped off the patch and got on her hands.As of 01-apr-2021, no additional information was provided as the consumer declined further participation.

Brand Name
THERMACARE JOINT THERAPY 8HR 4CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELNI
1231 wyandotte dr
albany GA 31705
MDR Report Key11741326
Report Number3007593958-2021-00007
Device Sequence Number11561329
Product Code IMD
UDI-Device Identifier00305733017241
UDI-Public00305733017241
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model NumberThermaCare HeatWraps - Flexible
Device Lot NumberLDY5938067042048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;